# SDR NACA2025022600001

- Difficulty date: February 26, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28054
- Aircraft time: 56,230 hours, 31,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Window Frame
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR MOUNTED VIEW WINDOW FRAME CORROSION.  DOUBLER REPLACED AT AFT ENTRY DOOR MOUNTED VIEW WINDOW FRAME PER DRAWING 65-52873 SH.8 SRM 51-40-02 PARA 4 (R135)
